Progress Update: Extra Flare Up

Photobucket

Yesterday I experienced a bit of a flareup on top of pre-existing symptoms… Towards the end of the day my vision got REALLY bad, almost as bad as when I first started experiencing vision problems. This could have been a result of one of two things… Or both things I don’t know… First of all I realized today that  I forgot to take my pills yesterday. I took my Copaxone but forgot to take my steroids and all that good stuff. On top of that class was outside on location and it was kind of warm, not hot, but warm enough for me to brake a bit of a sweat.

I left class in Colton (about 30 minutes from where I live) around 3:30pm and got home just fine. Relaxed a bit and then went to the store with my girlfriend probably around 5 or 6 and it was then, in the middle of shopping, that my vision went out. Just like that: everything got blurry and my blind spot went blind. The best way I can explain this is if I am staring at an object dead on I can see it just fine but everything in the left side of my peripheral vision disappears. The picture below is a really rough example of what it’s like, I’ll have to redo this example later for a more detailed article on vision.

Lets say I am staring directly at the red pin in the center: the lower image is more or less what I see and the blurry spot gets better and worse as my symptoms flare up and down. Now my photoshop skills only go so far but in reality it’s not JUST blurry in that spot but it’s more like when you stare at the sun and then look around: for a few seconds you have a weird hazy circle that almost has a hint of green to it in the center. That’s what I see only not in the center of my sight but to the left where the blurry spot in the picture is.

Photobucket
Photobucket

Tomorrow I will be back on track with my medication and I also just installed a window A/C unit in my room so I can keep cool as it’s slowly starting to warm back up in my part of town. Hopefully tomorrow everything will clear back up. My vision has been ok for the most part today but it is still noticeably off at the moment. It was fine earlier but right now it is a tad fuzzy and my left hand is not working the way I want it to making typing a little tricky. I really can’t wait to see that doctor at Loma Linda…

10 Responses to Progress Update: Extra Flare Up

  1. Hachi says:

    My eye sight has been messing up too, like my whole vision in my right eye went completely blurry and I couldn't see anything. Also the heat is getting to me, I think the heat triggers my vertigo to happen.

  2. Matt Allen G says:

    Yeah I am currently doing some self experamenting with foods to see if anything triggers my symptoms but at this point I'm starting to think that its mainly heat and stress that trigger my flareups so summer is making me nervous as it hits 110 degrees in my area…

  3. Draven7 says:

    Dude, if you value your vision, you should try LDN. It has virtually no side effects. The only side effect I've experienced is that I had to start on it gradually and work my way up to 4.5 mg. I couldn't more than 1 mg for weeks. My doctor originally prescribed me the full dose and it made me nauseous. After my body got used to it, I never felt anything kind of side effect.
    You have to see a neurologist who will prescribe it. I had to use a "phone doctor" for my early prescriptions because first neuro wouldn't prescribe it. A list of those doctors are available.
    The medical establishment, which is primarily controlled by Big Pharma, is now finally admitting that LDN works.
    Also, I would recommend that you get off gluten and follow Ann Boroch's MS. My health has been stable for awhile and I haven't had a relapse in a long time.
    Good luck! Shanti

  4. Matt Allen G says:

    Yeah I'm still looking into the LDN thing, I am going to bring it up to the specialist when I see him and as for gluten I have been avoiding it pretty well for the last few weeks. Thanks!

  5. Draven7 says:

    Very cool, Matt!

  6. MKAD says:

    Shanti, would you please ask your neuro for me, can we take LDN with Imuran (Azathioprine), because both of them are chemo. I really want to try LDN. What is the cost? I'm living in Vietnam and have to order it from the US. Thank you!
    Matt, hope everything will get back normal for you. All good thing to those who waits. Hahah

  7. Soph says:

    Shit. 🙁 Eyesight trouble is really one of the meanest symptoms, isn't it? I've also noticed that my walking, the pain and the pins and needles respond to stress quite quickly. Sometimes they are also worse when I'm taking painkillers or sleeping pills. Are you on any not directly MS-related medications?

    I hope things will get better for you soon.

  8. Matt Allen G says:

    My vision and the pins n needles in my left hand are the first things to flare up to stress like immediately.

    I am on antidepressants but I have always been on those so none of my symptoms seem to be a result of medication.

    Vision loss DOES SUCK though, its so annoying!

Leave a Reply

Your email address will not be published. Required fields are marked *